MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SONICBEAT 5 MM, 35 CM, PISTOL GRIP; INSTRUMENT

AOMORI OLYMPUS CO., LTD. SONICBEAT 5 MM, 35 CM, PISTOL GRIP; INSTRUMENT
Model Number SB-0535PC
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, metal shards were coming off the base of the tip of the suspect device prior to the jaws being opened.A metal shard was seen on the patient¿s gallbladder and retrieved with a grasper.The procedure was completed with no patient harm reported.

Brand Name
SONICBEAT 5 MM, 35 CM, PISTOL GRIP
Common Device Name
INSTRUMENT
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key22736615
Report Number2429304-2025-00219
Device Sequence Number9120561
Product Code LFL
UDI-Device Identifier04953170465024
UDI-Public04953170465024
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
Report Date (Section F) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSB-0535PC
Device Lot Number5JB014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/16/2025
Event Location Hospital
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETHICON TROCAR XCEL ENDOPATH BLADELESS 5/100MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/07/2025